Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Spotting, done gastric emptying test, tanning. Could this cause birth defects if I am pregnant?

Hey, So...I am very worried... I started my period on time last Friday.. it was much lighter and only lasted 1 day and have been spotting very lightly for 5 days now... My MAIN concern is.. IF I am pregnant.. because I had a Gastric Emptying Test done Last Tuesday.. and went Tanning .. Could this cause birth defects when it was done so early on? Could I be pregnant? Please help! I did take a test Last Monday before I did the test.. it was Neg but it could have been too early too.. Oh and my periods are ALWAYS Regular!
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for your query ,
Gastric emptying test uses radio active chemicals . Radioactive chemicals used during pregnancy may be teratogenic and may cause birth defects. UV rays although are less harmful. You may be pregnant. So you may go for serum bhcg which is confirmative.
Take care ...
Hope it helps..
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor